Open Access
July/August 2013 On infinite chains of periodically forced nonlinear oscillators
Alexander Pankov
Differential Integral Equations 26(7/8): 721-730 (July/August 2013). DOI: 10.57262/die/1369057814


In this paper we give a sufficient condition for the existence of a time-periodic solution to an infinite system of undamped periodically forced coupled nonlinear oscillators. As an application we consider the Frenkel--Kontorova model with periodic forcing.


Download Citation

Alexander Pankov. "On infinite chains of periodically forced nonlinear oscillators." Differential Integral Equations 26 (7/8) 721 - 730, July/August 2013.


Published: July/August 2013
First available in Project Euclid: 20 May 2013

zbMATH: 1299.34043
MathSciNet: MR3098984
Digital Object Identifier: 10.57262/die/1369057814

Primary: 34A33 , 34C25

Rights: Copyright © 2013 Khayyam Publishing, Inc.

Vol.26 • No. 7/8 • July/August 2013
Back to Top